Optimal codes from Fibonacci polynomials and secret sharing schemes


Creative Commons License

Köroğlu M. E. , Ozbek I. , Siap I.

ARABIAN JOURNAL OF MATHEMATICS, vol.6, pp.297-308, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6
  • Publication Date: 2017
  • Doi Number: 10.1007/s40065-017-0171-7
  • Title of Journal : ARABIAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.297-308

Abstract

In this work, we study cyclic codes that have generators as Fibonacci polynomials over finite fields. We show that these cyclic codes in most cases produce families of maximum distance separable and optimal codes with interesting properties. We explore these relations and present some examples. Also, we present applications of these codes to secret sharing schemes.